# SDR AALA201804169004

- Difficulty date: April 13, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 47,976 hours, 28,839 cycles
- System (JASC): 5630 · Door Windows
- Part: Window
- Condition: Nicked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR OUTER WINDOW PANE NICKED.  REPLACED THE PASSENGER DOOR OUTER WINDOW PANE IAW AMM 56-31-11-400-002-A.
